Publications

Likelihood ratio tests for many groups in high dimensions

Dette, H. and Dörnemann, N.

JOURNAL OF MULTIVARIATE ANALYSIS
Volume: 178 Pages:
DOI: 10.1016/j.jmva.2020.104605
Published: 2020

Abstract
In this paper, we investigate the asymptotic distribution of likelihood ratio tests in models with several groups, when the number of groups converges with the dimension and sample size to infinity. We derive central limit theorems for the logarithm of various test statistics and compare our results with the approximations obtained from a central limit theorem where the number of groups is fixed. © 2020 Elsevier Inc.

« back